# SDR VNAA202407090005

- Difficulty date: June 3, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6905351421
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF. TRFKE00BFL7B:REO 690-53-00-532.1500FH PERM REPAIR - TEMPORARY REPAIR FOR LIGHTNING STRIKE DAMAGE TO FUSELAGE SKINS BTW FS379.00-FS437.00 & STR25L-STR27 AND FS897.00- FS913.00 & STR2L-STR3L WITHIN 1500FH ACCOMPLISH APERMANENT REPAIR IAW APPROVED PROCEDURES.  LIGHTNING STRIKE DAMAGE TO FUSELAGE SKINS BTW FS379.00-FS437.00 & STR25L-STR27 WERE REPAIRED PER REO 690-53-21-1783 REV. - - AND  LIGHTNING STRIKE DAMAGE TO FUSELAGE SKINS BTW FS897.00- FS913.00 & STR2L-STR3L WAS REPAIRED PER REO 690-53-51-421 REV. --
